# SDR 08FDEA01277

- Difficulty date: April 3, 2008
- Submitted: April 3, 2008
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11F
- Aircraft serial: 48436
- Aircraft time: 54,942 hours, 11,205 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: ARB74023
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

06 EACH FASTENER HOLES FOUND WITH CRACK INDICATION DURING HFEC OPEN HOLE   INSPECTION AT LEFT WING LOWER SKIN ACCESS DOOR CUTOUT BETWEEN STA XORS = 690 AND STA XORS = 700.  REPAIR CARRIED OUT AS PER EA 1-5710-120550,  REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
